How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dylatess Your Own Question
Dylatess, Lawyer
Category: Consumer Protection Law
Satisfied Customers: 5142
Experience:  36 plus years consumer law practice
Type Your Consumer Protection Law Question Here...
Dylatess is online now
A new question is answered every 9 seconds

After taking Lipitor(atorvastatin), I had a very bad reaction

This answer was rated:

After taking Lipitor(atorvastatin), I had a very bad reaction kidney failure and lose of muscle which made me unable to walk and had to go to rehab to get my legs to working. I've got tons of medical bills which I'm struggling to pay. I would like to know is there any legal way i can get some help paying these bills.
Hello and welcome to Just Answer. For over 32 years, I have answered questions just like yours. And I look forward to assisting you.
What you described is an unfortunate but recognized side effect of this medication. But the FDA has ruled that the medication as more benefits than consequences. Accordingly, there is no legal relief to paying your bills. However, if you file bankruptcy, you will no longer legally owe these debts.
Dylatess and 6 other Consumer Protection Law Specialists are ready to help you

Related Consumer Protection Law Questions